Alert archive / Pennsylvania / Special Weather Statements in 2017

Special Weather Statement, NWS State College, PA

August 5, 2017York County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 5, 2017, 12:18 AM EDT for York County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2017, 12:18 AM EDT (04:18 UTC)
Expired
Aug 5, 2017, 12:45 AM EDT
In force
27 min
Issued by
NWS State College, PA

County York County, PA

The radar

The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

413 
WWUS81 KCTP 050418
SPSCTP

Special Weather Statement
National Weather Service State College PA
1218 AM EDT SAT AUG 5 2017
 
PAZ064-065-050445-
York PA-Adams PA-
1218 AM EDT SAT AUG 5 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 1245 AM EDT...

At 1217 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from East York to near Parkville. Movement was east at
30 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Parkville, Red Lion, Spry, Weigelstown, Dallastown, Hanover, York,
York Airport, Stonybrook-Wilshire, Cross Roads, Glen Rock, East York,
Hallam, Jacobus, Tyler Run-Queens Gate, Stewartstown, Shenks Ferry,
Littlestown, Shiloh and Wrightsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Do not drive into water covering the roadway.

&&

LAT...LON 3972 7715 3995 7698 4006 7662 4004 7657
      4005 7654 3995 7648 3991 7639 3987 7638
      3973 7624 3972 7624
TIME...MOT...LOC 0417Z 267DEG 53KT 3998 7669 3972 7698 

$$

Jung

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 7:53 PM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, Aug 4, 7:53 PM EDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
753 PM EDT Fri Aug 4 2017

.SYNOPSIS...
Warm and more humid conditions will prevail for the rest of
today until a strong cold front pushes east through the region
tonight, bringing cooler and drier conditions for the weekend.
Unseasonably cool weather will continue into early next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe TSRA watch #439 continues until 01Z Sat for all but 4 of
our SE CWA counties as thunderstorms are ongoing in two
distinct north south lines across the area.

The focus from now until the CFROPA tonight will be on areas of
increasing low-mid level shear and small areas of EHIs
exceeding 2 m2/s2 (mainly across the nrn and eastern parts of
the CWA, where the near sfc wind remains backed to the SE or
SSE, helping to enhance llvl theta-e convergence and updraft/EHI
strength). These values of EHI will support some isolated
supercells with a chc for an isolated EF0/EF1 tornado.

The other threat from the SHRA/TSRA will be at least some
localized poor drainage flooding and minor stream flooding as
there are several areas of low 1-hour FFG just a tad over one
inch, thanks to small pockets of recent very heavy rainfall.

Storms will persist for a few hours after dark (01-06z Sat)
given the degree of large-scale ascent with vigorous upper level
system and timing of the seasonably strong surface cold front.
A blend of WPC/NBM QPF depicts a zone of 0.50-1.00 inch rainfall
amounts along/ahead of cold FROPA ending 06z Sat with localized
1.5 to 2.5 inch amounts (especially across the Susq Valley and
Ncent mtns.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Following the cold front, Saturday will turn significantly
cooler with just the chance of a few showers/thunderstorms as
the still strong mid summer sun and relatively cold air aloft
combine to support steepening lapse rates with daytime heating.
With the upper shortwave expected to begin shearing out to our
north, models suggest the best chance for a shower will be over
the higher elevations of the west and north.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
High pressure builds over central PA with a cool Sunday morning
lows from the upper 40s in the northern tier to the mid 50s in
the south. Sunny and dry in the east as the high center slides
off the coast. Some clouds in the west with a slight chance of
showers in the afternoon over the mountains and northwest. This
is as the ridge breaks down and weak short-waves move east in
the flow. Increasing chances for showers into the evening and
overnight into Monday. Some thunder possible mainly Monday
afternoon. High temps Sunday and Monday in the 70s.

Low and front crosses PA monday and off the coast Monday night
with diminishing POPs. Just a slight chance of lingering showers
Tuesday in the Northeast and Poconos and Southwest Laurel
Mountains. High pressure and cooler air moves in by Tuesday
night into Wednesday morning with lows again in the 50s most
areas. Just a slight chance of a shower in the Laurel Mountains
Wednesday afternoon. Next system increases chances for rain
moving back into Central PA wednesday night into Thursday. With
a chance of showers or thunderstorms lingering into Friday.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Two distinct north south lines of TSRA are crossing the state
this evening. Current forcast tries to time each line crossing
any one location but should be through the area by 03Z-06Z.

VFR conditions will occur on Saturday but northwest winds will
gust to 20-15 knots with a stratus layer around FL050.

.OUTLOOK...
Sun...No sig wx.
Mon...Showers likely, chance of thunderstorms.
Tue...Chance of showers.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Tyburski
LONG TERM...Watson
AVIATION...Lambert/Tyburski
Hazardous weather outlook, Aug 4, 9:07 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
907 PM EDT Fri Aug 4 2017

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-060115-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
907 PM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms will continue tonight. Any storms that fall repeatedly
over a given location could lead to locally heavy rain of over one
inch in just 30 minutes. This heavy rain could produce minor flooding
of poor drainage areas and some small streams.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 4, 9:30 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 ENE CARLISLE          40.21N  77.19W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREES DOWN BLOCKING 2600 BLOCK OF ROUTE 11.
            NUMEROUS TREES DOWN ACROSS COUNTY

0230 PM     TSTM WND DMG     CAMP HILL               40.24N  76.93W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREE DOWN ON ROAD NEAR TWO LANE TO FOUR LANE
            SPLIT ON ROUTE 11/15

0339 PM     TSTM WND DMG     5 E MONTOURSVILLE       41.25N  76.82W
08/04/2017                   LYCOMING           PA   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ON BUSH HOLLOW ROAD NORTHWEST OF
            PENNSDALE.

0347 PM     TSTM WND DMG     1 SSE DUBOISTOWN        41.21N  77.03W
08/04/2017                   LYCOMING           PA   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ALONG JACKS HOLLOW ROAD IN
            ARMSTRONG TWP.

0403 PM     TSTM WND DMG     SHENANDOAH              40.82N  76.20W
08/04/2017                   SCHUYLKILL         PA   911 CALL CENTER

            PART OF A ROOF BLOWN OFF A STRUCTURE ON WEST ARLINGTON
            ST IN SHENANDOAH.

0427 PM     TSTM WND DMG     3 SE DUSHORE            41.49N  76.36W
08/04/2017                   SULLIVAN           PA   911 CALL CENTER

            TREES REPORTED DOWN IN MULTIPLE LOCATIONS IN COLLEY
            TOWNSHIP.

0431 PM     TSTM WND DMG     3 NW DUNCANSVILLE       40.46N  78.47W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            TREES DOWN ALONG SUGAR RUN ROAD IN ALLEGHENY TOWNSHIP.

0443 PM     TSTM WND DMG     1 NNW ENNISVILLE        40.65N  77.85W
08/04/2017                   HUNTINGDON         PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES REPORTED DOWN ALONG ROUTE 26
            IN NORTHERN HUNTINGDON COUNTY.

0449 PM     TSTM WND DMG     BELLWOOD                40.60N  78.33W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            TREES REPORTED DOWN NEAR BELLWOOD.

0501 PM     TSTM WND DMG     1 N TYRONE              40.69N  78.25W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            WIRES DOWN ON DECKER HOLLOW ROAD NORTH OF TYRONE.

0550 PM     TSTM WND DMG     3 SSE BREEZEWOOD        39.95N  78.22W
08/04/2017                   FULTON             PA   FIRE DEPT/RESCUE

            TREES AND WIRES REPORTED DOWN NEAR INTERSECTION OF
            ROUTE 915 AND PLEASANT VALLEY ROAD NEAR THE CRYSTAL
            SPRING EXIT ON I-70.

0620 PM     TSTM WND DMG     MCCONNELLSBURG          39.93N  78.00W
08/04/2017                   FULTON             PA   FIRE DEPT/RESCUE

            TREES AND WIRES REPORTED DOWN NEAR MCCONNELLSBURG.

0620 PM     TSTM WND DMG     2 SW METAL              39.99N  77.91W
08/04/2017                   FRANKLIN           PA   BROADCAST MEDIA

            MULTIPLE TREES REPORTED TO BE DAMAGED JUST EAST OF
            COWNAS GAP.

0634 PM     TSTM WND DMG     UPPER STRASBURG         40.02N  77.70W
08/04/2017                   FRANKLIN           PA   FIRE DEPT/RESCUE

            TREE AND WIRES REPORTED DOWN NEAR UPPER STRASBURG.

0634 PM     TSTM WND DMG     4 WSW WELLSBORO         41.72N  77.37W
08/04/2017                   TIOGA              PA   FIRE DEPT/RESCUE

            MULTIPLE TREES REPORTED DOWN ALONG ROUTE 362 BETWEEN
            AIRPORT ROAD AND THE WELLSBORO COUNTRY CLUB.

0638 PM     TSTM WND DMG     4 WNW WELLSBORO         41.77N  77.37W
08/04/2017                   TIOGA              PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE INTERSECTION OF DANTZ RUN
            ROAD AND ROUTE 6.

0650 PM     TSTM WND DMG     4 W MANSFIELD           41.81N  77.16W
08/04/2017                   TIOGA              PA   TRAINED SPOTTER

            TREES SNAPPED ALONG LAKE ROAD NEAR HILLS CREEK STATE
            PARK.

0711 PM     TSTM WND DMG     DUNNSTOWN               41.15N  77.42W
08/04/2017                   CLINTON            PA   TRAINED SPOTTER

            MULTIPLE TREES REPORTED DOWN NEAR DUNNSTOWN.

0716 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR BLAIN.

0738 PM     TSTM WND DMG     ICKESBURG               40.49N  77.29W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR ICKESBURG.

0740 PM     TSTM WND DMG     2 NE NEW BLOOMFIELD     40.44N  77.16W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR NEW BLOOMFIELD AND NEWPORT.

&&

EVENT NUMBER CTP1701323 CTP1701324 CTP1701326 CTP1701325 CTP1701331
CTP1701327 CTP1701329 CTP1701332 CTP1701330 CTP1701328 CTP1701333
CTP1701334 CTP1701339 CTP1701335 CTP1701338 CTP1701336 CTP1701337
CTP1701340 CTP1701342 CTP1701343 CTP1701341

EVANEGO
Local storm report, Aug 4, 9:31 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
931 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     2 NE BLOOMSBURG         41.02N  76.43W
08/04/2017                   COLUMBIA           PA   911 CALL CENTER

            TREES REPORTED DOWN ALONG CENTRAL ROAD.

&&

EVENT NUMBER CTP1701344

EVANEGO
Local storm report, Aug 4, 9:42 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
942 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     DANVILLE                40.96N  76.61W
08/04/2017                   MONTOUR            PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR DANVILLE.

&&

EVENT NUMBER CTP1701345

EVANEGO
Local storm report, Aug 4, 10:26 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1026 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     2 SW MCKINNEY           40.13N  77.64W
08/04/2017                   FRANKLIN           PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1701346

TYBURSKI
Local storm report, Aug 4, 10:58 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1058 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 ENE CARLISLE          40.21N  77.19W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREES DOWN BLOCKING 2600 BLOCK OF ROUTE 11.
            NUMEROUS TREES DOWN ACROSS COUNTY

0230 PM     TSTM WND DMG     CAMP HILL               40.24N  76.93W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREE DOWN ON ROAD NEAR TWO LANE TO FOUR LANE
            SPLIT ON ROUTE 11/15

0339 PM     TSTM WND DMG     5 E MONTOURSVILLE       41.25N  76.82W
08/04/2017                   LYCOMING           PA   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ON BUSH HOLLOW ROAD NORTHWEST OF
            PENNSDALE.

0347 PM     TSTM WND DMG     1 SSE DUBOISTOWN        41.21N  77.03W
08/04/2017                   LYCOMING           PA   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ALONG JACKS HOLLOW ROAD IN
            ARMSTRONG TWP.

0403 PM     TSTM WND DMG     SHENANDOAH              40.82N  76.20W
08/04/2017                   SCHUYLKILL         PA   911 CALL CENTER

            PART OF A ROOF BLOWN OFF A STRUCTURE ON WEST ARLINGTON
            ST IN SHENANDOAH.

0427 PM     TSTM WND DMG     3 SE DUSHORE            41.49N  76.36W
08/04/2017                   SULLIVAN           PA   911 CALL CENTER

            TREES REPORTED DOWN IN MULTIPLE LOCATIONS IN COLLEY
            TOWNSHIP.

0431 PM     TSTM WND DMG     3 NW DUNCANSVILLE       40.46N  78.47W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            TREES DOWN ALONG SUGAR RUN ROAD IN ALLEGHENY TOWNSHIP.

0443 PM     TSTM WND DMG     1 NNW ENNISVILLE        40.65N  77.85W
08/04/2017                   HUNTINGDON         PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES REPORTED DOWN ALONG ROUTE 26
            IN NORTHERN HUNTINGDON COUNTY.

0449 PM     TSTM WND DMG     BELLWOOD                40.60N  78.33W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            TREES REPORTED DOWN NEAR BELLWOOD.

0501 PM     TSTM WND DMG     1 N TYRONE              40.69N  78.25W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            WIRES DOWN ON DECKER HOLLOW ROAD NORTH OF TYRONE.

0550 PM     TSTM WND DMG     3 SSE BREEZEWOOD        39.95N  78.22W
08/04/2017                   FULTON             PA   FIRE DEPT/RESCUE

            TREES AND WIRES REPORTED DOWN NEAR INTERSECTION OF
            ROUTE 915 AND PLEASANT VALLEY ROAD NEAR THE CRYSTAL
            SPRING EXIT ON I-70.

0620 PM     TSTM WND DMG     MCCONNELLSBURG          39.93N  78.00W
08/04/2017                   FULTON             PA   FIRE DEPT/RESCUE

            TREES AND WIRES REPORTED DOWN NEAR MCCONNELLSBURG.

0620 PM     TSTM WND DMG     2 SW METAL              39.99N  77.91W
08/04/2017                   FRANKLIN           PA   BROADCAST MEDIA

            MULTIPLE TREES REPORTED TO BE DAMAGED JUST EAST OF
            COWNAS GAP.

0634 PM     TSTM WND DMG     UPPER STRASBURG         40.02N  77.70W
08/04/2017                   FRANKLIN           PA   FIRE DEPT/RESCUE

            TREE AND WIRES REPORTED DOWN NEAR UPPER STRASBURG.

0634 PM     TSTM WND DMG     4 WSW WELLSBORO         41.72N  77.37W
08/04/2017                   TIOGA              PA   FIRE DEPT/RESCUE

            MULTIPLE TREES REPORTED DOWN ALONG ROUTE 362 BETWEEN
            AIRPORT ROAD AND THE WELLSBORO COUNTRY CLUB.

0638 PM     TSTM WND DMG     4 WNW WELLSBORO         41.77N  77.37W
08/04/2017                   TIOGA              PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE INTERSECTION OF DANTZ RUN
            ROAD AND ROUTE 6.

0650 PM     TSTM WND DMG     4 W MANSFIELD           41.81N  77.16W
08/04/2017                   TIOGA              PA   TRAINED SPOTTER

            TREES SNAPPED ALONG LAKE ROAD NEAR HILLS CREEK STATE
            PARK.

0711 PM     TSTM WND DMG     DUNNSTOWN               41.15N  77.42W
08/04/2017                   CLINTON            PA   TRAINED SPOTTER

            MULTIPLE TREES REPORTED DOWN NEAR DUNNSTOWN.

0716 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR BLAIN.

0738 PM     TSTM WND DMG     ICKESBURG               40.49N  77.29W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR ICKESBURG.

0740 PM     TSTM WND DMG     2 NE NEW BLOOMFIELD     40.44N  77.16W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR NEW BLOOMFIELD AND NEWPORT.

0850 PM     TSTM WND DMG     DANVILLE                40.96N  76.61W
08/04/2017                   MONTOUR            PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR DANVILLE.

0911 PM     TSTM WND DMG     2 NE BLOOMSBURG         41.02N  76.43W
08/04/2017                   COLUMBIA           PA   911 CALL CENTER

            TREES REPORTED DOWN ALONG CENTRAL ROAD.

0945 PM     TSTM WND DMG     2 SW MCKINNEY           40.13N  77.64W
08/04/2017                   FRANKLIN           PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1701323 CTP1701324 CTP1701326 CTP1701325 CTP1701331
CTP1701327 CTP1701329 CTP1701332 CTP1701330 CTP1701328 CTP1701333
CTP1701334 CTP1701339 CTP1701335 CTP1701338 CTP1701336 CTP1701337
CTP1701340 CTP1701342 CTP1701343 CTP1701341 CTP1701345 CTP1701344
CTP1701346

EVANEGO
Special weather statement, Aug 5, 12:18 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
1218 AM EDT SAT AUG 5 2017

PAZ064-065-050445-
York PA-Adams PA-
1218 AM EDT SAT AUG 5 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 1245 AM EDT...

At 1217 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from East York to near Parkville. Movement was east at
30 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Parkville, Red Lion, Spry, Weigelstown, Dallastown, Hanover, York,
York Airport, Stonybrook-Wilshire, Cross Roads, Glen Rock, East York,
Hallam, Jacobus, Tyler Run-Queens Gate, Stewartstown, Shenks Ferry,
Littlestown, Shiloh and Wrightsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Do not drive into water covering the roadway.

&&

LAT...LON 3972 7715 3995 7698 4006 7662 4004 7657
      4005 7654 3995 7648 3991 7639 3987 7638
      3973 7624 3972 7624
TIME...MOT...LOC 0417Z 267DEG 53KT 3998 7669 3972 7698

Jung

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:12 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lebanon, Northumberland, Perry, Schuylkill and 3 more78 min
Aug 4, 8:16 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union74 min
Aug 4, 8:19 PM EDTSpecial Weather StatementCTPFranklin41 min
Aug 4, 8:36 PM EDTSevere Thunderstorm WarningCTPCumberland54 min
Aug 4, 8:55 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland50 min
Aug 4, 8:57 PM EDTSevere Thunderstorm WarningCTPColumbia33 min
Aug 4, 9:08 PM EDTSpecial Weather StatementCTPFranklin, Fulton37 min
Aug 4, 9:30 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill60 min
Aug 4, 9:30 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Perry, York60 min
Aug 4, 9:42 PM EDTAreal Flood AdvisoryCTPCumberland, Franklin, Fulton, Huntingdon, Perry3 hr
Aug 4, 9:53 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York52 min
Aug 4, 10:12 PM EDTFlash Flood WarningCTPAdams, Cumberland, Franklin3 hr
Aug 4, 10:13 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, Schuylkill92 min
Aug 4, 10:33 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York87 min
Aug 4, 10:50 PM EDTSevere Thunderstorm WarningCTPAdams, York85 min
Aug 4, 10:52 PM EDTAreal Flood AdvisoryCTPAdams, Dauphin, Franklin, Lebanon, York3 hr
Aug 4, 11:35 PM EDTSevere Thunderstorm WarningCTPLancaster85 min
Aug 5, 1:15 AM EDTAreal Flood WarningCTPCumberland3 hr
Aug 5, 1:19 AM EDTSpecial Weather StatementCTPLancaster56 min
Aug 5, 9:04 AM EDTAreal Flood AdvisoryCTPLancaster3 hr

Nearby

Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.